# SDR SIMA20201016001

- Difficulty date: October 16, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,546 hours, 31,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY AISLE CEILING LIGHT INOPERABLE.  C/A: INSTALLED NEW AISLE CEILING LIGHT, IAW EMB 145 AMM 33-60-08.  OPERATIONAL CHECK IS GOOD.
